Skip to Main content Skip to Navigation
Book sections

Effective diffusion in vanishing viscosity

Fabien Campillo 1, 2 Andrey L. Piatnitski 3 
1 MODEMIC - Modelling and Optimisation of the Dynamics of Ecosystems with MICro-organisme
CRISAM - Inria Sophia Antipolis - Méditerranée , MISTEA - Mathématiques, Informatique et STatistique pour l'Environnement et l'Agronomie
Abstract : We study the asymptotic behavior of effective diffusion for singular perturbed elliptic operators with potential first order terms. Assuming that the potential is a random perturbation of a fixed periodic function and that this perturbation does not affect essentially the structure of the potential, we prove the exponential decay of the effective diffusion. Moreover, we establish its logarithmic asymptotics in terms of proper percolation level for the random potential.
Document type :
Book sections
Complete list of metadata
Contributor : Fabien Campillo Connect in order to contact the contributor
Submitted on : Monday, January 6, 2014 - 12:11:17 PM
Last modification on : Wednesday, March 23, 2022 - 12:08:26 PM


  • HAL Id : hal-00924088, version 1


Fabien Campillo, Andrey L. Piatnitski. Effective diffusion in vanishing viscosity. D. Cioranescu and J.-L. Lions. Nonlinear partial differential equations and their applications. Collège de France Seminar, Vol. XIV (Paris, 1997/1998), 31, North-Holland, pp.133--145, 2002. ⟨hal-00924088⟩



Record views